# SDR HALA2009061500245

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 67,310 hours, 30,893 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT EGT AMBER EICAS ENGINE PERFORMANCE MAINTENANCE PAGE FAULT.  RT EGT AMBER RECORDED 895 + - 03.1 897 MAX OK PER AMM 71-00-00/201 FIG 207A ENGINE OVER TEMPERATURE INSPECTION REQUIREMENTS CHART.  OK FOR CONTINUED SERVICE.  NO FURTHER ACTION NOTED.
